Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A table of quintic number fields
HTML articles powered by AMS MathViewer

by A. Schwarz, M. Pohst and F. Diaz y Diaz PDF
Math. Comp. 63 (1994), 361-376 Request permission

Abstract:

All algebraic number fields F of degree 5 and absolute discriminant less than $2 \times {10^7}$ (totally real fields), respectively $5 \times {10^6}$ (other signatures) are determined. We describe the methods which we applied and list significant data.
References
Similar Articles
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Math. Comp. 63 (1994), 361-376
  • MSC: Primary 11Y40; Secondary 11R21, 11R32
  • DOI: https://doi.org/10.1090/S0025-5718-1994-1219705-3
  • MathSciNet review: 1219705